Optimally combined estimation for tail quantile regression

Wan, Kehui, Wang, Huixia Judy . Statistica Sinica 2016. 26 (1) :295-311

Locate this article in:

Bibtex

@article{CIS-311897,
  Author = {Wan, Kehui and Wang, Huixia Judy},
  Title = {Optimally combined estimation for tail quantile regression},
  Journal = {Statistica Sinica},
  Volume = {26},
  Number = {1},
  Year = {2016},
  Pages = {295--311},
  Keywords = {regularly varying, optimal weights, joint-quantile regression, information aggregation, extreme value index, efficiency}
}

Similar articles